# SDR DALA2015071204282

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK INBD AND OTBD FLANGES, BETWEEN BS 680 AND 740, RBL 45.5.  BLENDED AREAS AND FOUND  OUT OF LIMITS IAW SRM 53-00-52, AD 1, PAGE 104. REMOVED AND REPLACED THE SEAT TRACK IAW 51-40-02, PAGE 4 AND DWG 143N5120.
